# SDR AUS20021122

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 3581512512
- Condition: Faulty
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR RETRACTION ROD FAULTY. ROD HAD BEENILLEGALLY REPAIRED IN AN ATTEMPT TO STRAIGHTEN THE ROD. RIVETSHAD BEEN REPLACED WITH BOLTS AND PENNY WASHERS. UNAPPROVEDREPAIR. PERSONNEL/MAINTENANCE ERROR.
